| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Difficult To Position (1467)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, they were not able to seat the battery into the device for power up.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation.Instead, the housing was returned.Evaluation of the housing found damage (melted) consistent with an overheated battery; however, the battery was not returned for evaluation.The customer received a replacement housing and battery to resolve the malfunction.Analysis of reports of this type has not identified an increase in trend.